Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Insect like bite marks
Jul 19, 2009

Firstly i would like 2thank u for ur guidance, my very first lab results after starting with treatment came out impressive. My Cd4 went from 251 to 400 and my viral load is undetectable in 3 months. I quite often wake up with bite marks that seem like insect bites, which are very itchy.could this be a side effect from atripla or hiv related?

Response from Dr. Henry

Skin lesions like you describe would not usually be due to HIV or Atripla (after 3 months of tolerating well without problems). You do sound like you are off to a good start overall. KH



Previous
PML With seizures
Next
shoulder & arm pain

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement